MAUDE Adverse Event Report: BARD ACCESS SYSTEMS INJECTION CAP; PORT AND CATHETER ACCESSORIES

BARD ACCESS SYSTEMS INJECTION CAP; PORT AND CATHETER ACCESSORIES
Model Number 7740100
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.Foreign material was noted on the sample.A root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7740100.Port and catheter accessories allegedly experienced device contamination with chemical or other material.This report was received from a single source.This event did not involve patient with no patient contact.Age, weight, and gender were not provided for the patient.

Brand Name
INJECTION CAP
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9211274
Report Number3006260740-2019-03207
Device Sequence Number3146619
Product Code LJS
UDI-Device Identifier00801741037191
UDI-Public(01)00801741037191
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7740100
Device Catalogue Number7740100
Device Lot NumberNGCX3110
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/18/2019
Patient Sequence Number1